# SDR UIEA2016051900339

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,410 hours, 22,992 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 200305082
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENG BLEED OVERHEAT ADVISORY MSG AFTER TAKEOFF, CLEARED IAW QRH PROCEDURE.  TROUBLE SHOT IAW FIM 36-10 TREE 835, FOUND HPSOV BAD.  R & R HPSOV IAW AMM 36-11-07.  DRY MOTORED ENG LEAK CHECKS GOOD.
